# SDR C2XA08IA065

- Difficulty date: February 25, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 20,390 hours, 15,787 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - ON SHORT FINAL THE CREW REPORTED A BAG SMOKE WARNING WHEN THE APU SWITCH WAS TURNED TO THE ON POSITION AND EXTG BAGS LIGHT AS WELL WITHOUT DISCHARGING THE FIRE BOTTLES.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY CHECKED THE APU, BAGGAGE FIRE DETECTION SYSTEM, ALL WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
